JulieW

Vitamins cause my brain to hum!

Recommended Posts

Seriously, I'm going to have to try a different vitamin. I noticed an annoying hum in my head so I went off the vitamins and it stopped. Went back on and it started again. So I went back off yesterday and again it stopped. I thought I was crazy cuz I've never heard of anyone with this problem but I was told that it could be a reaction to the fillers in the vitamin. (Flinstone)

Has anyone else experienced anything similar? I'm going to look for a better, purer vitamin and hopefully that will solve the problem! Anyone else take a good quality vitamin or organic, etc that they would recommend?

Thanks for any input!

Share this post


Link to post
Share on other sites

I take celebrate chewable vitamins they are designed for wls.

Share this post


Link to post
Share on other sites

I'll have to look into it-thanks!

Share this post


Link to post
Share on other sites

I looked it up and ringing in the ears after taking vitamins is a sign of a magnesium deficiency. Try adding a magnesium supplement and see if it gets better. The reasoning being that your body uses magnesium when absorbing vitamin D, so if you are low on magnesium it gets depleted faster when taking vitamins. You can take a supplement or eat nuts. Magnesium deficiency will also cause constipation. You need to take your supplements forever once you have your surgery! Jen

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now